Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

IBS, under intense stress, have stomach pain with large amount of blood in stools, had diarrhea earlier. History of Crohn's disease. Is it due to IBS?

I have Crohn s disease that has been in remission for a couple of years. I also have IBS . I have been under a lot of stress lately and for the past week I have had diarrhea about five times a day. Today I had a bowel movement that had red blood mixed in with it. The blood was the same color as if you cut your arm. It appeared to be about 1/4 cup of blood. I am now having stomach pain . Could this just be from IBS? Should I just wait and see if it happens again?
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Rmoore1229. I would advise seeing your physician, who treats your crohns, as soon as possible because it could be your crohns or another serious issue. IBS does not usually cause bleeding but crohns can. Since you have been under increased stress lately, it is very likely that you could be having an attack of your crohns.

Be well, Dr. Kimberly
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor